Sequential estimation in generalized linear models when covariates are subject to errors
No abstract is available for this item.
Volume (Year): 73 (2011)
Issue (Month): 1 (January)
|Contact details of provider:|| Web page: http://www.springer.com|
|Order Information:||Web: http://www.springer.com/statistics/journal/184/PS2|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Douglas Jones & Zhiying Jin, 1994. "Optimal sequential designs for on-line item estimation," Psychometrika, Springer;The Psychometric Society, vol. 59(1), pages 59-75, March.
- Li, Tong & Hsiao, Cheng, 2004. "Robust estimation of generalized linear models with measurement errors," Journal of Econometrics, Elsevier, vol. 118(1-2), pages 51-65.
- Ashenfelter, Orley & Krueger, Alan B, 1994.
"Estimates of the Economic Returns to Schooling from a New Sample of Twins,"
American Economic Review,
American Economic Association, vol. 84(5), pages 1157-73, December.
- Alan Krueger & Orley Ashenfelter, 1992. "Estimates of the Economic Return to Schooling from a New Sample of Twins," NBER Working Papers 4143, National Bureau of Economic Research, Inc.
When requesting a correction, please mention this item's handle: RePEc:spr:metrik:v:73:y:2011:i:1:p:93-120. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Rebekah McClure)
If references are entirely missing, you can add them using this form.